If you have Telogen Effluvium, Please know your hair will regrow. Don't stress out, it's bad for your hair. If you have Telogen Effuvium you must find out what the trigger is for Telogen Effuvium the hair lost. It took me THREE YEARS. OMG. I was getting epidural injections in my back for three years every six months. Telogen last for a year, but my cycle never stopped. Today I have a Afro and my hair is thinker than ever.
Keep the faith and try not to stress.
Hey Angie....how much hair did you lose when you had TE??
I lost most of all of it. It went on for three yrs until I found my trigger.
That sounds just like mine. Went to a dermatologist and he said I more than likely had TE. He told me not to worry cause it will probably come back. Well three months later I lost every hair on my head, eye lashes, eyebrows etc...went to another dermatologist and he said you definitely dont have TE. He said you never lose more than 50 Percent of your hair with TE and very very seldom eyelashes and brows. So i guess now its just wait and see what happens.....i dont have one fuzz on my head. I am handling it better than i thought..by my life has been altered. I am looking for advice for wigs..cant afford the really good ones.
TE do not cause lost of lashes, eyebrows or total hair lost. Niece you need a second option.
When I went to another dermatologist he said it was Alopecia Universalis. The first dermatologist was a 35 year veteran in the field. Interesting.